# SDR SWAA2022022343833

- Difficulty date: September 13, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 55,704 hours, 32,572 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB CENTER SCUFF PLATE REQUIRED PERMANENT REPAIR (REF CARD #0127410 / ACB CENTER SCUFF PLATE REPAIRED IAW EA 1-A53-2076 REV 11
